# SDR IPXA2016100709057

- Difficulty date: September 28, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Corroded
- Location: Bs 1049
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERCOSTAL CORRODED BS 1039 - 1059 ALONG L43L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01.
